# SDR YENA2023020700139

- Difficulty date: February 2, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 07455
- Aircraft time: 21,922 hours, 7,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / BTWN FR23-24 & STGR 36R-LOWER JUNCTION / CRACKS & DEFORMATION - PERMANENT REPAIR (PENDING DTA). (CONSIDERED A MAJOR REPAIR)
